# SDR A6WA201643806

- Difficulty date: April 26, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 31,032 hours, 29,760 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Bracket
- Part number: 601R14629109
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD FLAP CTR HINGE ARM, OTBD FAIRING ATTACH BRACKET IS CRACKED.  R & R ATTACH BRACKET IAW SRM 51-40-11, 51-42-06 & 51-25-16.
